# SDR ASAA2020081873034

- Difficulty date: August 17, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 36,458 hours, 10,550 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING CRUISE WHILE TRANSFERRING FUEL, NOTICED THE NR 1 AFT LOW PRESS LIGHT FAILED TO ILLUM WHEN NR 1 FUEL PUMP SWITCH (AFT) WAS PLACED TO OFF POSITION.  ALL OTHER PUMP LOW PRESS LIGHTS ILLUM NORMALLY.  FUEL FLOW FOR BOTH ENGINES MATCHED AND ONCE BALANCED FUEL LEVELS DECREASED NORMALLY ON BOTH SIDES.  GROUNDED - YES.  PERFORMED OPS CK OF NR 1 TANK AFT PUMP PRESS SWITCH, PER B737-900 AMM 28-42-11-700/801 & OPS CKS GOOD.
